# SDR SWAA2024040155249

- Difficulty date: February 23, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 38,013 hours, 17,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 380-400 Lbl51
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BTW BS 380 TO BS 400 LBL 51 WL 208.1 AT PASSENGER CABIN.    REPLACED SUPPORT ANGLE IAW SRM 51-10-02, AND DWG 143A5400, SHEET 138, REV -, AND DWG 143A5400 SHEET 142, REV -.
